# SDR CALA2025062605887

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 47,387 hours, 16,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR NOT STOWING IN DISARM  POSITION.  READJUSTED DOOR 1R GIRT BAR CLIP IAW AMM 25-66-01, OPS CKS NORMAL.
